Advances in Differential Equations

Stationary solutions, intermediate asymptotics and large-time behaviour of type II Streater's models

Piotr Biler, Jean Dolbeault, Maria J. Esteban, and Grzegorz Karch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we study type II Streater's models. These models describe the coupled evolution of the density of a cloud of particles in an external potential and a temperature, preserving the energy, with eventually a nonlocal Poisson coupling. We introduce an entropy and consider in a bounded domain, or in an unbounded domain with a~confining external potential, the stationary solutions (with given mass and energy), for which we have existence and uniqueness results. The entropy is reinterpreted as a relative entropy which controls the convergence to the stationary solutions. We consider also the whole $\mathbb R^d$ space problems without exterior potential using time-dependent rescalings and show the existence of intermediate asymptotics in special cases.

Article information

Adv. Differential Equations, Volume 6, Number 4 (2001), 461-480.

First available in Project Euclid: 2 January 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Qxx: Equations of mathematical physics and other areas of application [See also 35J05, 35J10, 35K05, 35L05]
Secondary: 35B40: Asymptotic behavior of solutions 35J60: Nonlinear elliptic equations 35K55: Nonlinear parabolic equations 82C22: Interacting particle systems [See also 60K35]


Biler, Piotr; Karch, Grzegorz; Dolbeault, Jean; Esteban, Maria J. Stationary solutions, intermediate asymptotics and large-time behaviour of type II Streater's models. Adv. Differential Equations 6 (2001), no. 4, 461--480.

Export citation